MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SET SCREWDRIVER, FLEXIBLE SHAFT GAMMA3® 4 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL SET SCREWDRIVER, FLEXIBLE SHAFT GAMMA3® 4 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 13200233
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device disposition is unknown.
 
Event or Problem Description
The following report was submitted by bfarm: the information received indicates that the hospital was not satisfied with the sterility of the device after the reprocessing process.The initial reporter indicated that the "structural design of the medical device does not allow visual inspection for residual contamination after machine cleaning and disinfection.Any residual contamination is a danger to the patient.The manufacturer cannot provide any special processing instructions for this medical device.The general reprocessing instructions for reusable medical devices of the manufacturer apply.".

Brand Name
SET SCREWDRIVER, FLEXIBLE SHAFT GAMMA3® 4 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key9177191
Report Number0009610622-2019-00863
Device Sequence Number2866184
Product Code LXH
UDI-Device Identifier04546540592545
UDI-Public04546540592545
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200233
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1